# SDR GTIA1000156

- Difficulty date: December 7, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 15,487 hours, 7,446 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: D5453005220200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR1, PYLON AFT FIXED FAIRING, OTBD/LT LATERAL SKIN PANEL WITH CORROSION.  CORROSION REQUIRES A MAJOR REPAIR.
